# SDR 2004F00192

- Difficulty date: June 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N236CA
- Make and model: Lear 25B
- Aircraft serial: 161
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301345870
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE AIRCRAFT BLEW THE LEFT MAIN GEAR TIRES IN ELP.  (M)
